# SDR 2013FA0000166

- Difficulty date: March 13, 2013
- Submitted: March 13, 2013
- Operation: General aviation
- Aircraft: N4941J
- Make and model: Cessna T310R
- Aircraft serial: 310R0728
- Aircraft time: 3,794 hours, 3,794 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Part number: 50270025
- Condition: Broken
- Location: Mlg Torque Tube
- Part time: 3,794 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

PILOT HEARD A LOUD BANG ON EXTENSION OF LANDING GEAR, RESULTING IN A GEAR UNSAFE INDICATION.  ON LANDING RT MAIN GEAR COLLAPSED.  INSPECTION REVEALED BROKEN TORQUE TUBE BRACKET.
